# SDR CALA2020072001067

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 56,944 hours, 18,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LT SIDE OF FUSELAGE LOWER AFT OF WING INOPERATIVE.  REPLACED THE LAMP AND OPS CHECKED GOOD IAW AMM 33-51-06.
